# SDR N6WA2020010401

- Difficulty date: January 4, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 38,058 hours, 25,958 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAV FIRE WARNING MESSAGE.     FUMES WERE DETERMINED TO BE DUE TO AN INCOMPLETE BURN-OUT ENGINE RUN AFTER A COMPRESSOR WASH. RE-PERFOMED THE BURN-OUT PORTION OF THE COMPRESSOR WASH PROCEDURE.
